# SDR DL72L950498

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 5930645505
- Condition: Worn And Bent
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, FOUND PREVIOUS REPAIR DAMAGED AT THE EIGHT O'CLOCK POSITION ON ENGINE NOSE COWL.  REPAIRED DAMAGE AS PER SRM 54-10-3.
